Rings whose modules are circle plus-supplemented


Keskin D., SMİTH P. F. , XUE W.

JOURNAL OF ALGEBRA, vol.218, no.2, pp.470-487, 1999 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 2
  • Publication Date: 1999
  • Doi Number: 10.1006/jabr.1998.7830
  • Journal Name: JOURNAL OF ALGEBRA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.470-487

Abstract

We prove that a ring R is serial if and only if every finitely presented right and left R-module is circle plus-supplemented, and that R is artinian serial if and only if every right and left R-module is circle plus-supplemented. (C) 1999 Academic Press.